MathSciNet Relay Station
MathSciNet bibliographic data
MR1176424 11R70 (19C99 19F99)
Kolster, Manfred $K_2$ of rings of algebraic integers. J. Number Theory 42 (1992), no. 1, 103–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement